RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 5, Pages 658–672 (Mi mz8547)  

This article is cited in 1 scientific paper (total in 1 paper)

Effectivity Properties of Intuitionistic Set Theory with Collection Scheme

A. G. Vladimirov

Maimonid State Classical Academy, Moscow

Abstract: Intuitionistic set theory with collection scheme is considered. Its various effectivity properties are proved by using the method of realizability.

Keywords: intuitionistic set theory, two-sorted language, collection scheme, effectivity properties of set theory, Markov's principle, Church's thesis, uniformization principle, Kleene recursive realizability

DOI: https://doi.org/10.4213/mzm8547

Full text: PDF file (504 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:5, 619–632

Bibliographic databases:

UDC: 510.64
Received: 22.08.2009
Revised: 07.11.2009

Citation: A. G. Vladimirov, “Effectivity Properties of Intuitionistic Set Theory with Collection Scheme”, Mat. Zametki, 89:5 (2011), 658–672; Math. Notes, 89:5 (2011), 619–632

Citation in format AMSBIB
\Bibitem{Vla11}
\by A.~G.~Vladimirov
\paper Effectivity Properties of Intuitionistic Set Theory with Collection Scheme
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 5
\pages 658--672
\mathnet{http://mi.mathnet.ru/mz8547}
\crossref{https://doi.org/10.4213/mzm8547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858555}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 5
\pages 619--632
\crossref{https://doi.org/10.1134/S0001434611050038}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959670438}


Linking options:
  • http://mi.mathnet.ru/eng/mz8547
  • https://doi.org/10.4213/mzm8547
  • http://mi.mathnet.ru/eng/mz/v89/i5/p658

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Vladimirov, “Certain Partial Conservativeness Properties of Intuitionistic Set Theory with the Principle of Double Complement of Sets”, Math. Notes, 103:3 (2018), 378–394  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:310
    Full text:106
    References:36
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021